Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Dermatomyositis in remission, itchy scalp, scaly bump, stomach pain. Flare up?

Hi. I was diagnosed with dermatomyositis as a child. I responded very well to treatment and it s been in remission since I was 10. I m now 25. I was wondering if it s possible that I maybe having a flare-up? My scalp has been itching like crazy and now I have scaly bumps and rough spots all along my hairline. My stomach has been hurting a lot ad I read that people with dermatomyositis have a higher risk of cancer, especially lung or gastro- intestinal . I m getting worried. Should i see a doc to get tested?
Asked On : Sun, 8 Apr 2012
Answers:  1 Views:  481
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you have could be due to a flare up of the disease. This needs systemic steroids to control the severity of the problem.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Thu, 27 Mar 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor